×

Found 19 Documents (Results 1–19)

On the group of reduced identities of relatively free solvable groups. (Russian, English) Zbl 1020.20019

Sib. Mat. Zh. 43, No. 5, 1142-1148 (2002); translation in Sib. Math. J. 43, No. 5, 920-925 (2002).
PDF BibTeX XML Cite
Full Text: EuDML

Recognition by the set of element orders of symmetric groups of degree \(r\) and \(r+1\) for prime \(r\). (Russian, English) Zbl 1018.20004

Sib. Mat. Zh. 43, No. 5, 1002-1006 (2002); translation in Sib. Math. J. 43, No. 5, 808-811 (2002).
MSC:  20B30 20D06 20D60
PDF BibTeX XML Cite
Full Text: EuDML

On lacunary analogs of the Poincaré theta-series and their applications. (Russian, English) Zbl 1020.30046

Sib. Mat. Zh. 43, No. 5, 977-986 (2002); translation in Sib. Math. J. 43, No. 5, 787-794 (2002).
MSC:  30F35 30B10 30D30
PDF BibTeX XML Cite
Full Text: EuDML

Stability in the \(C\)-norm and \(W^1_{\infty}\)-norm of classes of Lipschitz functions of one variable. (Russian, English) Zbl 1014.26009

Sib. Mat. Zh. 43, No. 5, 1026-1045 (2002); translation in Sib. Math. J. 43, No. 5, 827-842 (2002).
PDF BibTeX XML Cite
Full Text: EuDML

The kinetic transport equation in the case of Compton scattering. (Russian, English) Zbl 1052.82026

Sib. Mat. Zh. 43, No. 5, 987-1001 (2002); translation in Sib. Math. J. 43, No. 5, 795-807 (2002).
PDF BibTeX XML Cite
Full Text: EuDML

Commutative rings of differential operators corresponding to multidimensional algebraic varieties. (Russian, English) Zbl 1006.14016

Sib. Mat. Zh. 43, No. 5, 1102-1114 (2002); translation in Sib. Math. J. 43, No. 5, 888-898 (2002).
PDF BibTeX XML Cite
Full Text: arXiv EuDML

Filter Results by …

all top 3

Main Field